Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2935 Publications

2020 | Journal Article | IST-REx-ID: 6185 | OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices I: Local law and the complex Hermitian case,” Communications in Mathematical Physics, vol. 378. Springer Nature, pp. 1203–1278, 2020.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 6184 | OA
J. Alt, L. Erdös, T. H. Krüger, and D. J. Schröder, “Correlated random matrices: Band rigidity and edge universality,” Annals of Probability, vol. 48, no. 2. Project Euclid, pp. 963–1001, 2020.
View | Files available | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6358 | OA
E. A. Carlen and J. Maas, “Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems,” Journal of Statistical Physics, vol. 178, no. 2. Springer Nature, pp. 319–378, 2020.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 6359 | OA
K. Dareiotis and M. Gerencser, “On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift,” Electronic Journal of Probability, vol. 25. Institute of Mathematical Statistics, 2020.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 6488 | OA
G. Cipolloni and L. Erdös, “Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices,” Random Matrices: Theory and Application, vol. 9, no. 3. World Scientific Publishing, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications